# SDR SWAA085556

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 29,973 hours, 17,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BAC27DEX64791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT EMERGENCY EXIT HATCH LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
